# SDR 2002FA0000704

- Difficulty date: May 8, 2002
- Submitted: June 10, 2002
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206031202015S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT, NEW PART.  LOCATING NEW PART ON AIRCRAFT.  PILOT HOLES MISDRILLED FROM FACTORY.
